# SDR PNSA2014082003

- Difficulty date: August 20, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 403
- Aircraft time: 39,184 hours, 39,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT PANEL EMERGENCY LIGHTING ARM LIGHT INOPERATIVE.  RE-LAMPED THE ARM LIGHT.  OPERATIONS CHECKED GOOD.
